On the dirichlet problem for bellman's equation in a plane domain. II

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The Dirichlet problem for Bellman's equation in a plane domain is considered. It is proved that under certain restrictions regarding smoothness, "weak" nondegeneracy, and nondegeneracy along the normal to the boundary of the domain this problem has a generalized solution. Under additional conditions regarding smoothness the solution is also smooth. Bibliography: 2 titles.

Original languageEnglish (US)
Pages (from-to)521-526
Number of pages6
JournalMathematics of the USSR - Sbornik
Volume34
Issue number4
DOIs
StatePublished - Apr 30 1978

Fingerprint Dive into the research topics of 'On the dirichlet problem for bellman's equation in a plane domain. II'. Together they form a unique fingerprint.

Cite this